I'm 24 year old, I'm 5'4 i'm experiencing I'm losing weight to fast. I used to be 160lb now I'm down to 140lb that with in two month, is it normal? I have my blood check recently for all the basic blood work and the result came in good. I'm currently on antibiotic call doxcycline due to rash break out. Is it the antibiotic that make lose weight? I know this is not normal for me can someone help me, cause the doctor I went to surely doesn't know. And my I keep having this headach the keep coming on and off for times.
There can be many causes of inability to gain weight or lose weight significantly. Either you do not eat well or there is increased metabolism as in hyperthyroid states, Diabetes ,HIV, cancer etc.The various causes are worms in stool, poor absorption as in irritable bowel syndromes and malabsorption syndromes etc.Serious but rare causes are AIDS, cancers especially colon cancers etc. Any antibiotic intake should not cause weight loss. It is suggested e consult your PCP for clinical examination .He may advise you further tests based on clinical examination findings. Take care and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.